`a`

Existence of solutions to a multi-point boundary value problem for a second order differential system via the dual least action principle

Pages: 759 - 769, Issue special, November 2013

 Abstract        References        Full Text (329.9K)              

Yu Tian - School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China (email)
John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Lingju Kong - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Min Wang - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

Abstract: In this paper, by using the dual least action principle, the authors investigate the existence of solutions to a multi-point boundary value problem for a second-order differential system with $p$-Laplacian.

Keywords:  Multi-point boundary value problem, critical point theory, dual least action principle.
Mathematics Subject Classification:  Primary: 34B10, 34B15, 58E30.

Received: September 2012; Published: November 2013.

 References